Inadvertent intra-arterial injection of phentaramine: a complication of drug abuse.

@article{Hamer1981InadvertentII,
  title={Inadvertent intra-arterial injection of phentaramine: a complication of drug abuse.},
  author={R. Hamer and D. Phelps},
  journal={Annals of emergency medicine},
  year={1981},
  volume={10 3},
  pages={
          148-50
        }
}
A female drug abuser inadvertently injected an intravenous injection of an oral anorexiant, phentaramine (Preludin), into her own brachial artery. Severe hand pain, vasospasm, and ischemia occurred. Treatment with regional axillary block, intravenous dextran, intra-arterial priscoline, and salicylate anticoagulation may have influenced a favorable outcome. Intimal damage, vasospasm, and various additive effects after intra-arterial injection contribute to the potential for serious sequelae… Expand
24 Citations
Intraarterial drug abuse: new treatment options.
  • 36
Acute ischemia of the hand following intra-arterial oxymetazoline injection.
  • 7
Intra-arterial self-injection of methadone tablets into the femoral artery.
  • 9
The incidence, significance, and management of accidental intra-arterial injection: a narrative review
  • PDF
Accidental intra-arterial injection.
  • S. Lieblich, R. Topazian
  • Medicine
  • Journal of oral and maxillofacial surgery : official journal of the American Association of Oral and Maxillofacial Surgeons
  • 1988
  • 5
...
1
2
3
...